Pages

Friday, December 08, 2006

Overdose (A word of caution for the holiday season)

While I wish everyone a Happy Holidays, I hope you will take the following into consideration before you make the same mistake!

I'm posting this graphic picture of an overdose victim. Not for shock value, but rather in the hope that you will have a frank discussion with friends and family about respecting moderation, understanding limits, and knowing when to just walk away.

Remember....This did NOT have to happen!

6 comments:

Frank said...

This happens to me regularly. No one has staged an intervention yet (just snickering behind my back), but the result of my problem is increasingly obvious. I need help. I am crying out. If Santa is generous, I am going to buy one of those machines that has electrodes which stimulate your muscles...I do need to work out more, after all.

Jamie Arpin-Ricci said...

The photo is priceless!

Peace,Jamie

Andee said...

Are you sure that's a picture of overindulgence? It could be your homemade cat traqulizer gone wrong. I mean, Dramamine? Really?

robbins said...

been there

Angela said...

I hate to admit it, but my mom has a similar photo of me when I was a wee one. :-(

Drive-Thru Society said...

Looks like someone else I know...